MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX,13MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX,13MM; DENTAL IMPLANT
Model Number TMM4B13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.Email unknown / not provided.Last name unknown / not provided.Pma/510k: k113753, k112160.Device manufacturer date unknown / not provided.
 
Event or Problem Description
It was reported that implant fractured when being inserted.Next appointment not reported.Symptoms of pain reported.No injury to patient other than implant being removed.Procedure was not completed using another implant.No permanent impairment.Tooth location not reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One imp tm 4.1mm mtx,13mm (tmm4b13) with mount was returned for investigation.Visual evaluation of the as returned product identified signs of use, dried blood and bone.Tip of the implant was fractured laterally along the implant length.Trabecular metal weld was broken as the tip portion was easily pulled off implant body.Product was sent to r&d for additional testing, and the result was inconclusive.However, the test summary data including sem testing have been attached with this investigation.Please see attachments.Pre-existing patient condition noted on the per was patient having type ii (moderate) bone density.The incident occurred during the clinical procedure.Tooth location is unknown.The reported event could not be recreated due to the nature of the dental device and event (fracture).X-ray or picture were not provided by customer.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number: 1228741.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number: (1228741) for similar event and no other complaint was identified.Based on the available information, device malfunction has occurred and the reported event was confirmed.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.

Brand Name
IMP TM 4.1MM MTX,13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11316949
Report Number0002023141-2021-00370
Device Sequence Number4078378
Product Code DZE
UDI-Device Identifier00889024018822
UDI-Public(01)00889024018822(17)240526(10)1228741(241)TMM4B13
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/26/2024
Device Model NumberTMM4B13
Device Catalogue NumberTMM4B13
Device Lot Number1228741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer05/21/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR